Search and download archives of mathematical journals

 
 
  Table of contents for this issue
Bruhat, François; Tits, Jacques
Groupes réductifs sur un corps local : II. Schémas en groupes. Existence d'une donnée radicielle valuée. Publications Mathématiques de l'IHÉS, 60 (1984), p. 5-184
Full text djvu | pdf | Reviews MR 86c:20042 | Zbl 0597.14041 | 15 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1984__60__5_0

Bibliography

[1] A. BOREL, Groupes algébriques linéaires, Ann. of Math., 62 (1956), 20-80.  MR 19,1195h |  Zbl 0070.26104
[2] A. BOREL, Linear algebraic groups, New York, Benjamin, 1969.  MR 40 #4273 |  Zbl 0186.33201
[3] A. BOREL and T. A. SPRINGER, Rationality properties of linear algebraic groups II, Tôhoku Math. J., 20 (1968), 443-497.
Article |  MR 39 #5576 |  Zbl 0211.53302
[4] A. BOREL et J. TITS, Groupes réductifs, Publ. Math. I.H.E.S., 27 (1965), 55-150.
Numdam |  MR 34 #7527 |  Zbl 0145.17402
[5] A. BOREL et J. TITS, Compléments à l'article "Groupes réductifs", Publ. Math. I.H.E.S., 41 (1972), 253-276,
Numdam |  MR 47 #3556 |  Zbl 0254.14018
[6] A. BOREL et J. TITS, Homomorphismes "abstraits" de groupes algébriques simples, Ann. of Math., 97 (1973). 499-571.  MR 47 #5134 |  Zbl 0272.14013
[7] A. BOREL et J. TITS, Théorèmes de structure et de conjugaison pour les groupes algébriques linéaires, C. R. Acad. Sci., 287 (1978), 55-57.  MR 58 #11155 |  Zbl 0395.20024
[8] F. BRUHAT, Groupes semi-simples sur un corps local, Actes du Congrès international des Mathématiciens (Nice, 1970). Paris, Gauthier-Villars, 1971.  Zbl 0238.20053
[9] F. BRUHAT et J. TITS, BN-paires de type affine et données radicielles affines, C. R. Acad. Sci., 263 (1966), 598-601.  MR 39 #4160 |  Zbl 0214.28803
[10] F. BRUHAT et J. TITS, Groupes simples résiduellement déployés sur un corps local, C. R. Acad. Sci., 263 (1966), 766-768.  MR 39 #4161 |  Zbl 0263.14013
[11] F. BRUHAT et J. TITS, Groupes algébriques simples sur un corps local, C. R. Acad. Sci., 263 (1966), 822-825.  MR 39 #4162 |  Zbl 0263.14014
[12] F. BRUHAT et J. TITS, Groupes algébriques simples sur un corps local, cohomologie galoisienne, décompositions d'Iwasawa et de Cartan, C. R. Acad. Sci., 263 (1966), 867-869.  MR 39 #4162 |  Zbl 0263.14015
[13] F. BRUHAT et J. TITS, Groupes algébriques simples sur un corps local, Proc. Conf. on local fields (Driebergen, 1966), Springer, 1967, 23-36.  MR 37 #6396 |  Zbl 0263.14016
[14] C. CHEVALLEY, Sur certains groupes simples, Tohôku Math. J. (2), 7 (1955), 14-66.
Article |  MR 17,457c |  Zbl 0066.01503
[15] C. CHEVALLEY, Séminaire sur la classification des groupes de Lie algébriques, 2 vol., Paris, Inst. H. Poincaré, 1958 (multigraphié).
Numdam
[16] C. CHEVALLEY, Certains schémas de groupes semi-simples, Séminaire N. Bourbaki, 13, exposé 219 (1960-1961), New York, Benjamin, 1966.
Numdam |  Zbl 0125.01705
[17] M. DEMAZURE, Schémas en groupes réductifs, Bull. Soc. Math. Fr., 93 (1965), 369-413.
Numdam |  MR 33 #5632 |  Zbl 0163.27402
[18] H. HIJIKATA, On the arithmetic of p-adic Steinberg groups, Yale University, 1964 (multigraphié).
[19] H. HIJIKATA, Maximal compact subgroups of some p-adic classical groups, Yale University, 1964 (multigraphié).
[20] H. HIJIKATA, On the structure of semi-simple algebraic groups over valuation fields I, Japan J. Math., 1 (1975), 225-300.  MR 58 #16902 |  Zbl 0386.20021
[21] N. IWAHORI and H. MATSUMOTO, On some Bruhat decomposition and the structure of the Hecke ring of p-adic Chevalley groups, Publ. Math. I.H.E.S., 25 (1965), 5-48.
Numdam |  MR 32 #2486 |  Zbl 0228.20015
[22] M. KNESER, Galois-Kohomologie halbeinfacher algebraischer Gruppen über p-adischen Körpern, Math. Z., 88 (1965), 40-47, et 89 (1965), 250-272.
Article |  Zbl 0143.04702
[23] G. PRASAD, Elementary proof of a theorem of Bruhat-Tits and Rousseau and of a theorem of Tits, Bull. Soc. Math. Fr., 110 (1982), 197-202.
Numdam |  MR 83m:20064 |  Zbl 0492.20029
[24] M. RAYNAUD, Modèles de Néron, C. R. Acad. Sci., 262 (1966), 345-347.  MR 33 #2631 |  Zbl 0141.18203
[25] M. RAYNAUD, Faisceaux amples sur les schémas en groupes et les espaces homogènes, Lecture Notes in Math., 119, Springer, 1970.  MR 41 #5381 |  Zbl 0195.22701
[26] M. RAYNAUD et L. GRUSON, Critères de platitude et de projectivité, Inv. Math., 13 (1971), 1-89.  MR 46 #7219 |  Zbl 0227.14010
[27] G. ROUSSEAU, Immeubles des groupes réductifs sur les corps locaux, Thèse, Université Paris XI, 1977 (multigraphié).  Zbl 0412.22006
[28] J.-P. SERRE, Corps locaux, Paris, Herman, 1962.  MR 27 #133 |  Zbl 0137.02601
[29] J.-P. SERRE, Cohomologie galoisienne, Lecture Notes in Math., 5, Springer, 1964.  Zbl 0128.26303
[30] J.-P. SERRE, Groupes de Grothendieck des schémas en groupes réductifs déployés, Publ. Math. I.H.E.S., 34 (1968), 37-52.
Numdam |  MR 38 #159 |  Zbl 0195.50802
[31] R. STEINBERG, Variations on a theme of Chevalley, Pacific J. Math., 9 (1959), 875-891.
Article |  MR 22 #79 |  Zbl 0092.02505
[32] R. STEINBERG, Regular elements of semi-simple algebraic groups, Publ. Math. I.H.E.S., 27 (1965), 49-80.
Numdam |  MR 31 #4788 |  Zbl 0136.30002
[33] R. STEINBERG, Lecture on Chevalley groups, Yale University lecture notes, 1967.
[34] J. TITS, Classification of algebraic semisimple groups, Proc. Sympos. Pure Math., 9 (1966), 33-62.  MR 37 #309 |  Zbl 0238.20052
[35] J. TITS, Sur les constantes de structure et le théorème d'existence des algèbres de Lie semi-simples, Publ. Math. I.H.E.S., 31 (1966), 525-562.
Numdam |  MR 35 #5487 |  Zbl 0145.25804
[36] J. TITS, Représentations linéaires irréductibles d'un groupe réductif sur un corps quelconque, J. für die reine und angew. Math., 247 (1971), 196-220.
Article |  MR 43 #3269 |  Zbl 0227.20015
[37] J. TITS, Buildings of spherical type and finite BN-pairs, Lecture Notes in Math., 386, Springer, 1974.  MR 57 #9866 |  Zbl 0295.20047
[38] J. TITS, Résumé de cours, Annuaire du Collège de France, 1975-1976, 49-56.
[39] J. TITS, Résumé de cours, Annuaire du Collège de France, 1979-1980, 75-80.
[40] J. TITS, Reductive groups over local fields, Proc. Sympos. Pure Math., 33 (1979), 29-69.  MR 80h:20064 |  Zbl 0415.20035
[41] J. TITS, Classification of buildings of spherical type and Moufang polygons : a survey, Coll. Intern. sulle Teorie Combinatorie, Rome, 1973, Accad. Naz. Dei Lincei, 1976, t. 1, 229-246.  MR 56 #3140 |  Zbl 0347.50005
Copyright Cellule MathDoc 2014 | Credit | Site Map